Header

UZH-Logo

Maintenance Infos

Positive homogeneous functionals related to LP-norms


Matkowski, Janusz; Pycia, Marek (1996). Positive homogeneous functionals related to LP-norms. Journal of Mathematical Analysis and Applications, 200(1):245-253.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 08 Jun 2018
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
Dewey Decimal Classification:330 Economics
Language:English
Date:May 1996
Deposited On:08 Jun 2018 08:42
Last Modified:08 Jun 2018 08:43
Publisher:Elsevier
ISSN:0022-247X
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1006/jmaa.1996.0201

Download